Alert archive / Kentucky / Flash Flood Warnings in 2025

Flash Flood Warning 39, NWS Charleston, WV

May 30, 2025Boyd County, Carter County, Greenup County, Kentucky; Lawrence County, Ohio

NWS Charleston, WV issued this flash flood warning at May 30, 2025, 10:35 AM EDT for Boyd County, Carter County, Greenup County, Kentucky; Lawrence County, Ohio. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2025, 10:35 AM EDT (14:35 UTC)
Expired
May 30, 2025, 1:38 PM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, OH

The radar

The Jackson,KY radar (KJKL), 93 km from the middle of the area, began a volume at 14:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 11:11 AM EDTFLASH FLOOD1 Ne Raceland, KYSmall tunnel flooded.
May 30, 11:14 AM EDTFLASH FLOOD3 Nw Grayson, KYA bridge being overran with water due to flash flooding.
May 30, 11:18 AM EDTFLASH FLOOD2 N Grayson, KYRoadway flooded with fast moving water along Stan Branch.
May 30, 12:30 PM EDTFLASH FLOOD1 Sw Olive Hill, KYTygarts Creek above Olive Hill rose above minor flood stage of 10 ft at 1230 PM and crested at 11.88 ft at 215 PM.
May 30, 12:50 PM EDTFLASH FLOOD1 Sse Wurtland, KYWater over the roadway.
May 30, 1:05 PM EDTFLASH FLOOD1 Wsw Flatwoods, KYApartment flooded on the back side of the apartment complex.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
691 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

240 
WGUS51 KRLX 301435
FFWRLX
KYC019-043-089-OHC087-301745-
/O.NEW.KRLX.FF.W.0039.250530T1435Z-250530T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
1035 AM EDT Fri May 30 2025

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  Central Boyd County in northeastern Kentucky...
  Carter County in northeastern Kentucky...
  Southeastern Greenup County in northeastern Kentucky...
  Southwestern Lawrence County in southeastern Ohio...

* Until 145 PM EDT.

* At 1035 AM EDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  0.5 and 1.5 inches of rain have fallen. The expected rainfall rate 
  is 0.5 to 1 inch in 1 hour. Additional rainfall amounts of 0.5 to 
  1.5 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Ashland, Ironton, Grayson, Coal Grove, Olive Hill, Cannonsburg, 
  Grayson Lake State Park, Carter Caves State Park, Lake Vesuvius, 
  Kenova, Catlettsburg, Greenup, Oldtown, Greenbo Lake, Coalton, 
  Denton, Naples, Rush, Princess and Gesling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3857 8282 3860 8274 3861 8275 3864 8264
      3843 8254 3841 8258 3842 8259 3840 8260
      3827 8283 3819 8300 3820 8304 3818 8305
      3822 8308 3827 8316 3824 8322 3819 8323
      3819 8326 3821 8330 3829 8333 3858 8285

FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR

$$

JRM
2 follow-up statements
737 
WGUS71 KRLX 301531
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
1131 AM EDT Fri May 30 2025

KYC019-043-089-OHC087-301745-
/O.CON.KRLX.FF.W.0039.000000T0000Z-250530T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boyd KY-Carter KY-Greenup KY-Lawrence OH-
1131 AM EDT Fri May 30 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM EDT THIS 
AFTERNOON FOR CENTRAL BOYD, CARTER, SOUTHEASTERN GREENUP AND 
SOUTHWESTERN LAWRENCE COUNTIES...

At 1131 AM EDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain in the warned area. Stan Branch 
around Grayson with other area roadways are already seeing flooding. 
Between 0.5 and 1.8 inches of rain have fallen. The expected 
rainfall rate is 0.25 to 0.5 inches in 1 hour. Additional rainfall 
amounts up to 1 inch are possible in the warned area. Flash flooding 
is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Ashland, Ironton, Grayson, Coal Grove, Olive Hill, Cannonsburg, 
  Grayson Lake State Park, Carter Caves State Park, Lake Vesuvius, 
  Kenova, Catlettsburg, Greenup, Oldtown, Greenbo Lake, Coalton, 
  Denton, Naples, Rush, Princess and Gesling.

Another round of rain will lead to continued flash flooding in the 
warned area over the next 1-2 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3857 8282 3860 8274 3861 8275 3864 8264
      3843 8254 3841 8258 3842 8259 3840 8260
      3827 8283 3819 8300 3820 8304 3818 8305
      3822 8308 3827 8316 3824 8322 3819 8323
      3819 8326 3821 8330 3829 8333 3858 8285

FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...0.25-0.5 INCHES IN 1 HOUR

$$

JRM
115 
WGUS71 KRLX 301738
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
138 PM EDT Fri May 30 2025

KYC019-043-089-OHC087-301748-
/O.CAN.KRLX.FF.W.0039.000000T0000Z-250530T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boyd KY-Carter KY-Greenup KY-Lawrence OH-
138 PM EDT Fri May 30 2025

...FLASH FLOOD WARNING FOR CENTRAL BOYD, CARTER, SOUTHEASTERN 
GREENUP AND SOUTHWESTERN LAWRENCE COUNTIES HAS BEEN REPLACED WITH A 
FLOOD WARNING...

&&

LAT...LON 3857 8282 3860 8274 3861 8275 3864 8264
      3843 8254 3841 8258 3842 8259 3840 8260
      3827 8283 3819 8300 3820 8304 3818 8305
      3822 8308 3827 8316 3824 8322 3819 8323
      3819 8326 3821 8330 3829 8333 3858 8285

$$

JRM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at May 30, 7:50 AM EDT, 2 hours 45 minutes earlier.

Area forecast discussion, May 30, 7:50 AM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
750 AM EDT Fri May 30 2025

.SYNOPSIS...
A potent low brings stout rainfall Friday, with strong storms
possible across the south. Showers/storms linger Saturday. Dry
next week, turning hot by midweek.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 730 AM Friday...

After collaboration with neighbors, we did join in with a Flood
Watch for the northeastern quadrant of our CWA, minus Taylor and
Harrison counties.

As of 255 AM Friday...

Most valleys across central and southern WV, into NE KY and SW
VA appear to have fog or low stratus in them, even in areas that
have had high clouds overhead. Fog is more patchy in nature, or
absent altogether, over most of SE OH and north-central WV,
though some breaks in the clouds may allow a quick deterioration
there over the next few hours. Between rain expected to move in
from the west, and winds starting to stir as a low pressure
system approaches from the west, fog should generally dissipate
between 7 AM and 10 AM this morning.

That rain, currently moving into SW Ohio and central KY, should
work east towards the Huntington Tri-State area between sunrise
and 9 AM, then spread across the rest of the CWA by around
midday. The low is forecast to move across the southern
coalfields this morning, then up along the mountains this
afternoon before shifting off to the east this evening. South of
the low and its associated fronts, there may be enough warm
advection to promote sufficient instability for some stronger
storms, and SPC did maintain the marginal risk over our area.
The main concern would be for strong winds, but given the
proximity of the boundaries and low, and some forecast soundings
showing nicely looping hodographs in the lower levels, if a
strong enough storm develops, a tornado can't be ruled out. Once
the low pushes the cold front through a given location, the
severe weather threat should end there. Some thunderstorms are
possible north/northwest of the front, but severe storms are not
anticipated.

The main round of showers lingering into this evening should
largely be tamped down by around midnight tonight. However,
models are in reasonably good agreement that a trailing upper-
level shortwave will bring a resurgence in shower activity later
tonight into Saturday morning. For much of the area, the current
QPF forecast using mostly WPC data shows fairly widespread 1.00"
or more for the Ohio Valley down through the Charleston Metro
and east to the mountains, with lesser amounts for our far NW
counties, and our far southern counties. The best chance for
totals getting up to or even over 2" appears to be over the
northeastern corner of the CWA, especially the northern
mountains and their western slopes. Given that this area has
already received 1.5-2.25" of rain in the Tue-Thurs system, that
would be our main area of concern for potential flooding. While
a few of the HREF members show concerning high-end rainfall
potential, at this time, in coordination with neighbors and WPC,
we opted to hold off on any expansion of the Flood Watch into
our CWA and will defer to the next shift to monitor the morning
model data.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 330 AM Friday...

Interaction between the departing upper low over NYC and more
expansive upper level low pressure stationed south of James Bay will
yield modest northwesterly flow aloft during the day Saturday. This
should advect cooler air into the region aloft - M22C at H500.
Despite northwesterly flow at the surface, late May Sun angle should
be able to yield at least some surface based destabilization of
parcels by early afternoon in the presence of 35-50KT of deep layer
shear (highest south), although the magnitude of this is somewhat
questionable. Currently we are outlooked by SPC for a marginal risk
of wind and hail for our southeastern and southern counties and if
destabilization comes in on the higher end this does seem like a
possibility. Think the more likely scenario would be more along the
lines of graupel showers given the cool temperatures aloft and
narrow surface dew point depressions.

Non-convective winds will be on the breezy side Saturday under cool
advection, generally northwesterly 10-15 mph with gusts up to around
25 mph.

Cooler air aloft should pivot out of the region on Sunday
taking any instability with it.

Daytime highs across the lowlands will generally be in the upper 60s
to lower 70s.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 330 AM Friday...

Heights build through mid-week with continuing dry condition and
progressively warmer expected. By Wednesday, daytime highs across
the lowlands are expected to rise near 90 degrees (this will remain
short of daily records at all sites).

The next chance for precipitation comes with a cold front late
Wednesday afternoon or Wednesday evening. The upstream of enhanced
mid-level lapse rates associated wit the EML look to get pretty
extensively worked over well upstream of the Ohio Valley, but will
need to continue to monitor trends for a potential severe risk
Wednesday evening.

Model spread opens significantly in the wake of this system, but a
general consensus keeps us unsettled, either with a stalled frontal
boundary and a southern stream system working up over it, or a
southern stream system doing it by itself.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
As of 730 AM Friday...

Fog and low stratus lingers for our southern/eastern sites. It
is gradually burning off or mixing out as the sun comes up for
eastern areas with clear skies, and winds start to pick up in
the south and west as the low pressure system approaches the
CWA. Even when fog clears, we can expect areas of MVFR to IFR
VSBY in moderate to heavy rain. We also expect MVFR ceilings to
be fairly widespread much of the TAF period, and IFR ceilings
will track eastward with the low pressure system through the
day, then get hung up along and northwest of the mountains this
evening into the overnight hours.

Did a mix of TEMPO and PROB30 groups for thunderstorms during
the afternoon and evening hours, depending on the level of
confidence, with TEMPOs for the three southern sites, and PROB30
for the 3 northern sites. Some of the storms today could be
strong to severe, with strong winds, hail, and a tornado
potential as well.

Light winds this morning will pick heading towards and beyond
midday as the low tracks across the CWA. Behind the low and cold
front, NW'ly will pick up and become gusty, then shift more W'ly
this evening into the overnight hours.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z SATURDAY...

FORECAST CONFIDENCE: Medium on impacts and timing.

ALTERNATE SCENARIOS: Timing of rain arrival and intensity may
vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       12   13   14   15   16   17   18   19   20   21   22   23
EDT 1HRLY       08   09   10   11   12   13   14   15   16   17   18   19
CRW CONSISTENCY  M    L    M    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  M    M    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  M    L    L    H    H    H    H    M    H    H    H    H
EKN CONSISTENCY  M    L    H    H    H    H    L    L    H    H    H    H
PKB CONSISTENCY  M    H    H    H    H    H    H    H    M    H    L    H
CKB CONSISTENCY  L    H    H    H    H    H    H    H    M    H    H    H

AFTER 12Z SATURDAY...
IFR at times in showers and thunderstorms Saturday morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch from 2 PM EDT this afternoon through late tonight
     for WVZ027-028-030-039-040-519>523-525-526.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...FK/JP
NEAR TERM...FK
SHORT TERM...JP
LONG TERM...JP
AVIATION...FK
Hazardous weather outlook, May 30, 7:38 AM EDT, 2 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
738 AM EDT Fri May 30 2025

WVZ027-028-030-039-040-519>523-525-526-311145-
Clay-Braxton-Lewis-Upshur-Barbour-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Southeast Webster-
Northwest Pocahontas-Northwest Randolph-Southeast Randolph-
738 AM EDT Fri May 30 2025

...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH LATE
TONIGHT...

This Hazardous Weather Outlook is for portions of central,
northeast, northern and southeast West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Showers and thunderstorms will increase the risk of excessive
rainfall today. One to two inches of rain is expected with locally
higher amounts possible.

In addition, isolated strong to severe thunderstorms will be capable
of producing damaging wind gusts or an isolated tornado this
afternoon and evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ085>087-VAZ003-004-WVZ005>011-013>020-024>026-029-
031>034-515>518-524-311145-
Greenup-Carter-Boyd-Lawrence-Meigs-Gallia-Lawrence OH-Dickenson-
Buchanan-Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-
Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-
Boone-Gilmer-Harrison-Taylor-McDowell-Wyoming-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Southeast Pocahontas-
738 AM EDT Fri May 30 2025

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

Showers and thunderstorms will increase the risk of excessive
rainfall today. One to two inches of rain is expected with locally
higher amounts possible.

In addition, isolated strong to severe thunderstorms will be capable
of producing damaging wind gusts or an isolated tornado this
afternoon and evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-067-075-076-083-084-311145-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-
738 AM EDT Fri May 30 2025

This Hazardous Weather Outlook is for portions of southeast Ohio.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, May 30, 9:21 AM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Charleston WV
921 AM EDT Fri May 30 2025

KYZ105-WVZ005-301345-
Lawrence KY-Wayne WV-
921 AM EDT Fri May 30 2025

...A STRONG THUNDERSTORM WILL IMPACT LAWRENCE AND CENTRAL WAYNE
COUNTIES THROUGH 945 AM EDT...

At 920 AM EDT, Doppler radar was tracking a strong thunderstorm over
Charley, or 8 miles southeast of Blaine, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Louisa, Blaine, Yatesville Lake State Park, Fort Gay, Ulysses, East
Lynn Lake, Charley, Kiahsville, Dunlow, Martha, Gallup, Clifford,
Glenhayes, East Lynn, and Genoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3799 8298 3822 8258 3820 8228 3814 8228
      3814 8227 3805 8227 3791 8248 3792 8248
      3793 8250 3795 8250 3796 8253 3795 8258
      3793 8258 3792 8260 3789 8260 3788 8262
      3791 8272 3797 8284 3800 8294
TIME...MOT...LOC 1320Z 231DEG 39KT 3795 8273

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

08
Special weather statement, May 30, 10:19 AM EDT, 16 minutes before
Special Weather Statement
National Weather Service Charleston WV
1019 AM EDT Fri May 30 2025

KYZ101-103-OHZ087-301500-
Boyd KY-Greenup KY-Lawrence OH-
1019 AM EDT Fri May 30 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN BOYD...SOUTHERN GREENUP
AND CENTRAL LAWRENCE COUNTIES THROUGH 1100 AM EDT...

At 1019 AM EDT, Doppler radar was tracking a strong thunderstorm near
Oldtown, or 8 miles northwest of Cannonsburg, moving northeast at 30
mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ashland, Ironton, Coal Grove, Lake Vesuvius, Greenup, Greenbo Lake,
Oldtown, Naples, Flatwoods, Russell, Vernon, Raceland, Worthington,
Wurtland, Bellefonte, Westwood, Hanging Rock, Summit, Warnock, and
Pedro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3859 8285 3857 8282 3860 8274 3864 8276
      3871 8262 3851 8243 3838 8282 3848 8307
TIME...MOT...LOC 1419Z 242DEG 27KT 3844 8284

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

08

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 9:21 AM EDTSpecial Weather StatementRLXLawrence24 min
May 30, 10:19 AM EDTSpecial Weather StatementRLXGreenup41 min
May 30, 10:46 AM EDTSpecial Weather StatementRLXBoyd44 min
May 30, 11:14 AM EDTSpecial Weather StatementRLXLawrence46 min
May 30, 11:46 AM EDTAreal Flood WarningRLXCarter, Greenup8 hr
May 30, 1:38 PM EDTAreal Flood WarningRLXBoyd, Carter, Greenup6 hr
May 30, 11:43 AM EDTAreal Flood WarningRLXGallia, Jackson, Lawrence8 hr
May 30, 3:47 PM EDTAreal Flood WarningRLXAthens, Gallia, Meigs, Washington29 hr
May 30, 5:20 PM EDTAreal Flood WarningRLXWashington26 hr

Nearby

Flash Flood Warnings in Kentucky, 2025Flash Flood Warnings in Ohio, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.